Translator Disclaimer
2012 Groupoid cocycles and derivations
Jean Renault
Ann. Funct. Anal. 3(2): 1-20 (2012). DOI: 10.15352/afa/1399899929

Abstract

‎This is a study of derivations constructed from conditionally negative type functions on groupoids which illustrates Sauvageot's theory of non-commutative Dirichlet forms‎.

Citation

Download Citation

Jean Renault. "Groupoid cocycles and derivations." Ann. Funct. Anal. 3 (2) 1 - 20, 2012. https://doi.org/10.15352/afa/1399899929

Information

Published: 2012
First available in Project Euclid: 12 May 2014

zbMATH: 1257.22005
MathSciNet: MR2948385
Digital Object Identifier: 10.15352/afa/1399899929

Subjects:
Primary: 22A22
Secondary: ‎43A65, 46L55, 54H20‎

Rights: Copyright © 2012 Tusi Mathematical Research Group

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.3 • No. 2 • 2012
Back to Top